New side effect ‘Ozempic breasts’ leaves users feeling ‘deflated’

This news has been read 1025 times!

Health experts address concerns over Ozempic breasts’ side effect.

NEW YORK, May 13: A new side effect has emerged among users of the weekly injection Ozempic, with some women reporting sagging breasts. Health experts emphasize that while concerning, this occurrence is a normal response to rapid weight loss and not unique to Ozempic or similar drugs.

Dr. Ronald F. Rosso, medical director at Peninsula Plastic Surgery, explained that rapid fat loss can lead to sagging skin in the breast area, causing a deflated appearance. This phenomenon is comparable to what occurs after traditional weight loss procedures such as gastric bypass.

According to Dr. Walter J. Joseph, users who have been pregnant and breastfed may be at higher risk for sagging breasts. Women experiencing discomfort are advised to wear supportive bras regularly and consider skin-tightening procedures if necessary.

In a breast lift procedure, plastic surgeons address sagging skin, reshape tissue, and reposition the nipple to restore a more youthful appearance. However, Dr. Christopher Costa of Platinum Plastic Surgery advises patients to wait until they achieve and maintain their desired weight before opting for surgery.

While side effects like breast soreness have been reported by some users, Dr. Elie Levine recommends measures such as massaging the breasts and using pain relievers to alleviate discomfort.

Despite these side effects, more research is needed to establish a direct link between medications like Ozempic and hormonal changes leading to breast swelling. Users are encouraged to consult their healthcare providers for personalized advice and management strategies.

This news has been read 1025 times!

Related Articles

Back to top button

Advt Blocker Detected

Kindly disable the Ad blocker

Verified by MonsterInsights